# SDR ASAA2023020641845

- Difficulty date: February 6, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 50,705 hours, 15,180 cycles
- System (JASC): 2430 · DC Generating System
- Part: Not Reported
- Part number: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START AND ESTABLISHING ELECTRICAL POWER THE ELEC LIGHT ILLUMINATED. GROUNDED - YES. PERFORMED B737-800 FIM 24-31 TASK 801, FOUND FAULT AUX BAT CHARGER INOP "I", FAULT CLEARS.
